# SDR SWIA201334957

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,070 hours, 40,727 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK BLOWS HOT AIR ONLY & SMOKES.  FLT#6207 REPLACED THE LT PACK TEMPERATURE CONTROL VALVE, LT PACK DUCT TEMPERATURE SENSOR & LT ACM.  PN 2204540-4 SN ON 986R SN OFF 17-254; PN 627962-2 PN 979990-1 SN ON 809 SN OFF 2008.
